Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/62904
Title: The Least Square Nucleolus is a Normalized Banzhaf Value
Author: Alonso Meijide, José María
Álvarez-Mozos, Mikel
Fiestras-Janeiro, M. Gloria, 1962-
Keywords: Teoria de jocs
Teoria de l'estimació
Jocs cooperatius (Matemàtica)
Presa de decisions (Estadística)
Game theory
Estimation theory
Cooperative games (Mathematics)
Statistical decision
Issue Date: 16-Dec-2014
Publisher: Springer Verlag
Abstract: In this note we study a truncated additive normalization of the Banzhaf value. We are able to show that it corresponds to the Least Square nucleolus (LS-nucleolus), which was originally introduced as the solution of a constrained optimization problem (Ruiz et al., 1996). Thus, the main result provides an explicit expression that eases the computation and contributes to the understanding of the LS-nucleolus. Lastly, the result is extended to the broader family of Individually Rational Least Square values (Ruiz et al., 1998b).
Note: Versió postprint del document publicat a: http://dx.doi.org/10.1007/s11590-014-0840-9
It is part of: Optimization Letters, 2015, vol. 9, num. 7, p. 1393-1399
Related resource: http://dx.doi.org/10.1007/s11590-014-0840-9
URI: http://hdl.handle.net/2445/62904
ISSN: 1862-4472
Appears in Collections:Articles publicats en revistes (Matemàtica Econòmica, Financera i Actuarial)

Files in This Item:
File Description SizeFormat 
646291.pdf372.01 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.